# SDR HDNA2022061610008

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,621 hours, 37,642 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Bypass Valve
- Part number: 704A34636001
- Part serial: 22838
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

#2 ENGINE OIL TEMP HIGH READING IN "RED"
